Answered by: Dr Ramzdhan
I am having dhirrhea since last night.pls provide the necessary medication. also please provide acustop for shoulder pain
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
Based on your description, causes of diarrhoea can be anything from food poisoning, bowel infection, inflammatory bowel disease, apendicitis and even due to medication side effects. Together with the shoulder pain, more information is needed to rule out certain diagnosis including influenza and to see if the symptoms do correlate with each other. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you .